# SDR SWAA2015010635491

- Difficulty date: December 14, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 56,658 hours, 32,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT ACTUATOR TO SLAT ATTACH FITTING CRACKED AT OTBD MOST AFT RIVET.  REPAIRED FITTING IAW SRM.
